Nine declares ratings schedule

farmer9Channel Nine has announced more details of its line-up across the next two weeks.

Underbelly secures a two hour premiere at 8:30pm Monday February 9th. A week later Aussie Ladette to Lady joins in the 9:30pm slot.

The Farmer Wants a Wife (pictured) will premiere 7:30pm February 11th, with Domestic Blitz moving to its regular Sunday 6:30pm slot following the end of Nine’s cricket commitments.

Also announced are Adults Only 20 to 1 for 8:30pm Thursday February 5th (the mind boggles, Bert!) and the return of 60 Minutes and CSI: Crime Scene Investigation on February 22nd.

“We are very excited about the schedule for the new year,”said Michael Healy, Nine’s Director of Programming. “It will really entertain Nine’s core audience of 25-54s and 18-49s and offer a great variety of new and returning shows.

“Nine is especially thrilled with the new series of Underbelly which will more than live up to audience expectations. It is just sensational.”

Ratings return Sunday February 8th.

Select highlights:

Sunday, February 1
Cricket – One-Day International: Australia v New Zealand

Monday, February 2
7.30pm – Two and a Half Men – ALL NEW
8.00pm – Big Bang Theory – ALL NEW
8.30pm – Movie: Terminator 3: Rise of the Machines

Tuesday, February 3
7.30pm – WIPEOUT AUSTRALIA: SNEAK PEAK, ALL NEW
8.30pm – Two and a Half Men (adults only)
9.30pm – The Allan Border Medal: Special Presentation

Wednesday, February 4
7.30pm – Domestic Blitz: SPECIAL PRESENTATION
(returns to its regular slot of 6.30pm Sunday on Sunday, February 15)
8.30pm – The Mentalist: ALL NEW
9.30pm – Flashpoint: ALL NEW
10.30pm – Cold Case: ALL NEW

Thursday, February 5
8.30pm – Adults Only 20 to 1: ALL NEW
9.30pm – Kitchen Nightmares USA: ALL NEW

Friday, February 6
Cricket – One-Day International: Australia v New Zealand

Sunday, February 8
Cricket – One-Day International – Australia v New Zealand

Monday, February 9
8.30pm – PREMIERE OF UNDERBELLY: A TALE OF TWO CITIES  (2-HOUR TELEMOVIE)

Tuesday, February 10
Cricket – One-Day International: Australia v New Zealand

Wednesday, February 11
7.30pm – THE FARMER WANTS A WIFE: Series 3 PREMIERE
8.30pm – The Mentalist: ALL NEW
9.30pm – Flashpoint: ALL NEW
10.30pm – Cold Case: ALL NEW

Friday, February 13
Cricket – One-Day International: Australia v New Zealand

Saturday, February 14
6.30pm – Australia’s Funniest Home Video Show: 2009 Series Return

Sunday, February 15
6.30pm – Domestic Blitz: ALL NEW (regular timeslot)
7.30pm – Cricket – Twenty20: Australia v New Zealand (final game of season)

Monday, February 16
8.30pm – UNDERBELLY: A TALE OF TWO CITIES (regular timeslot)
9.30pm – PREMIERE of AUSSIE LADETTE TO LADY: ALL NEW
10.30pm – CIA: Crime Investigation Australia

Sunday, February 22
6.30pm – Domestic Blitz: ALL NEW
7.30pm – 60 Minutes: 30 YEAR ANNIVERSARY SPECIAL
8.30pm – CSI: Crime Scene Investigation: ALL NEW SERIES RETURN

57 Comments:

  1. Yes and it was Nine that screwed ER several years ago. I have since amended my schedule with ER at 10.30 tuesdays after Eleventh Hour with Celebrity Singing Bee at 8.30 thursdays.

  2. why would channel 9 put e.r. back on during the ratings period. even if it is the last season coming up its been a ratings disaster for them. hence why it was thrown away and shown during the non ratings period

  3. I’ve given up on Nine. Can’t be bothered chasing shows around the schedule, being stuffed around with late changes, late starting times. I’ll wait for UB2 to come out on DVD with the extra footage/ features etc. It’s not like anyone can ruin the ending for me.

  4. Cpandilo thats a good schedule you’ve got there, its a lot better than the awful one Nine has at the moment which is chock a block full of 2.5 men and Cricket, and I know your list would please a lot more ppl like those who want Primeval and Survivor back on. Plus Underbelly giving 11th Hour a good lead in is a smart move, as is The Mentalist on Sundays where it belongs. Pity Nine lack the intelligence to make moves like this and instead insist on making mistakes instead (Mentalist on Wed where it will be eaten by Criminal Minds, 2.5 men 8x a week, 20 to 1 dominating the schedule, etc)

  5. Here is what i would have scheduled for Nine in February, please tell of what you think. Is it better or worse than Nine’s actual line-up?

    Sundays: 6.30 20 to 01 / 7.30 60 Minutes / 8.30 The Mentalist / 9.30 Cold Case
    Mondays: 7.30 Domestic Blitz / 8.30 CSI: Crime Scene Investigation / 9.30 CSI: NY
    Tuesdays: 7.30 Wipeout Australia / 8.30 Underbelly 2 / 9.30 Eleventh Hour
    Wednesdays: 7.30 Farmer Wants A Wife / 8.30 CSI: Miami / 9.30 Aussie Ladette To Lady / 10.30 Hotel Babylon
    Thursdays: 7.30 Getaway / 8.30 ER / 9.30 Kitchen Nightmares
    Fridays: 7.30 Motorway Patrol / 8.00 Police Ten 7 8.30 Waking The Dead / 10.40 Seinfeld
    Saturdays: 7.30 Primeval / 8.30 Survivor

    Obviously 20 to 01 would not be adults only. It’ld just be the usual series.

  6. So Flashpoint series ‘permiere’ in Feb 4, but in TV Week it has CSI Miami, now i know there had late changes but not having the correct listing in TV Week and other printed guides it makes it really hard to find shows and this is being listed as the series premiere, confusing viewers even more after the ‘sneak peaks’ that were more than that.

    Plus it goes up against 24 and House, IMO it will be gone with-in the month!

Leave a Reply

You must be logged in to post a comment.